Narrow Results Clear All
Search results for "Newspaper/Magazine Article"
- Newspaper/Magazine Article
- Transcription Errors
Glabman M. Trustee. October 2005;58:29-32.
This article discusses several strategies implemented by hospitals to improve the legibility of physicians' medication orders.
Hall J. The Free Lance-Star. September 25, 2005.
This article presents one hospital's program to reduce the use of dangerous abbreviations. The hospital reports a significant reduction in inappropriate abbreviation use since launching their initiative.
Rados C. FDA Consum. 2005;39:35-37.
This article reports on problems with drug names, the naming process for medications, and both industry and consumer actions that can minimize misunderstandings.
ISMP Medication Safety Alert! Acute Care Edition. May 2, 2001.
This is an alert from the Institute for Safe Medication Practices informing readers of a fatal medication error that occurred because of a misinterpreted decimal point. The error involved administration of morphine to a 9-month-old infant who received 5 mg instead of 0.5 mg of the drug. The order did not include a zero before the decimal point, and the nurse filling the order overlooked the omission. The child suffered a cardiac arrest and died. The case illustrates the importance of clearly communicating information about medications.